| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.
Event or Problem Description
It was reported the needle from a double picc line kit safety mechanism malfunctioned.There were no adverse events or injuries to the patient or the healthcare professional.No sample was kept as they were needles and had already been in contact with the patient.They were placed in the sharps container.No other information was provided.